# SDR SIMA981921

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359SB
- Make and model: Saab 340B
- Aircraft serial: 340B359
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 89905201
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3661 - THE RIGHT FIRE DETECT LIGHT CAME ON THREE TIMES JUST PRIOR TO LANDING.  REMOVED AND REPLACED FIRE DETECTION CONTROL BOX.  OPERATIONAL CHECK GOOD.  (M)
